# SDR DALA2014082004623

- Difficulty date: August 18, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 71,505 hours, 55,033 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS AT SEAT 23CD WAS INOPERATIVE.  MAINTENANCE FOUND WIRES BROKEN AT THE LIGHT RECEPTACLE AND PLUG.  REPLACED THE LIGHT ASSEMBLY AND THE SYSTEM RETURNED TO NORMAL.
